Title

Explicit Constructions of Arithmetic Lattices in SL(n,R)

Publication Date

2009

Document Type

Article

Abstract

In this paper we construct examples of arithmetic lattices ΓinSLn(R) in an explicit manner that has not previously appeared in the literature. We give number-theoretic criteria for compactness of the quotient space Γ\SLn(R) and describe some particularly nice properties of Γ for the case n= 3.

Publication Title

International Journal of Mathematics and Computer Science

Volume

4

Issue

1

First Page

53

Last Page

64

Version

no SHERPA/RoMEO policy available

This document is currently not available here.

Find in your library

Share

COinS